MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS POLY FEMORAL BUSHINGS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS POLY FEMORAL BUSHINGS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: 150493 - oss reinforced yoke - 594230; 150480 - oss axle - 138980; 150476 - oss poly tibial bushing - 153900; 150478 - oss poly lock pin - 106170; 150411 - oss tibial poly bearing 14 mm - 706300.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product is unavailable due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-03083, 0001825034-2021-03084, 0001825034-2021-03085, 0001825034-2021-03087, 0001825034-2021-03088.
 
Event or Problem Description
It was reported a patient underwent an initial knee arthroplasty.Approximately 2 months post implantation, the doctor repaired a torn tendon and exchanged the poly, tibial and femoral bushings, axle, yoke and locking pin.It was reported that no further information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS POLY FEMORAL BUSHINGS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12780680
Report Number0001825034-2021-03086
Device Sequence Number14982398
Product Code JDI
UDI-Device Identifier00880304817708
UDI-Public(01)00880304817708(17)260721(10)242510
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model NumberN/A
Device Catalogue Number150477
Device Lot Number242510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2021
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale